Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 05:23:08 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631888
  • Total Topics: 47840
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Complera year two... Anxiety?  (Read 563 times)

0 Members and 1 Guest are viewing this topic.

Offline gadawg1979

  • Member
  • Posts: 141
Complera year two... Anxiety?
« on: June 28, 2014, 01:56:03 AM »
Over the past 6 months my Anxiety has gotten worse... I hate to go on another pill to treat it but its getting to that point.  Anyone else had this happen after Complera for a while?
Diagnosed March 2012
Initial CD4- 156 VL 200K (started Complera) Genotype test no resistance
First labs on meds CD4- 246 VL 2K Taken after 30 days on Complera
90 Day labs VL 306 No CD4 Drawn
8/21/2012 CD4 474 VL Undetectable (40) %20.6
11/27/2012 CD 4 522 VL Undetectable (40)
2/14/2013 CD 4 464 VL Undetecable (30) 19.6%
6/8/3013 CD 4 528 VL Undetectable (30)
9/24/2013 CD 4 546 VL Undetectable (40)
1/30/2014 CD4 560 VL Undetectable (40) 22 %
6/19/2014 CD4 584 Vl Undetecable (30)

Online Miss Philicia

  • Member
  • Posts: 23,883
  • celebrity poster, faker & poser
Re: Complera year two... Anxiety?
« Reply #1 on: June 28, 2014, 09:08:33 AM »
the Edurant/rilpivirine component in Complera is an NNRTI (like Sustiva in Atripla) so depression/anxiety/mood changes are a known side effect. You should discuss this with your health care provider.
"Iíve slept with enough men to know that Iím not gay"

Offline gadawg1979

  • Member
  • Posts: 141
Re: Complera year two... Anxiety?
« Reply #2 on: June 29, 2014, 03:41:57 AM »
the Edurant/rilpivirine component in Complera is an NNRTI (like Sustiva in Atripla) so depression/anxiety/mood changes are a known side effect. You should discuss this with your health care provider.

thanks and I will
Diagnosed March 2012
Initial CD4- 156 VL 200K (started Complera) Genotype test no resistance
First labs on meds CD4- 246 VL 2K Taken after 30 days on Complera
90 Day labs VL 306 No CD4 Drawn
8/21/2012 CD4 474 VL Undetectable (40) %20.6
11/27/2012 CD 4 522 VL Undetectable (40)
2/14/2013 CD 4 464 VL Undetecable (30) 19.6%
6/8/3013 CD 4 528 VL Undetectable (30)
9/24/2013 CD 4 546 VL Undetectable (40)
1/30/2014 CD4 560 VL Undetectable (40) 22 %
6/19/2014 CD4 584 Vl Undetecable (30)

Offline gadawg1979

  • Member
  • Posts: 141
Re: Complera year two... Anxiety?
« Reply #3 on: July 04, 2014, 04:33:10 AM »
Next Appt on the 16th and something has to change... that or you all will see me on the news after the next person pisses me off... LOL
Diagnosed March 2012
Initial CD4- 156 VL 200K (started Complera) Genotype test no resistance
First labs on meds CD4- 246 VL 2K Taken after 30 days on Complera
90 Day labs VL 306 No CD4 Drawn
8/21/2012 CD4 474 VL Undetectable (40) %20.6
11/27/2012 CD 4 522 VL Undetectable (40)
2/14/2013 CD 4 464 VL Undetecable (30) 19.6%
6/8/3013 CD 4 528 VL Undetectable (30)
9/24/2013 CD 4 546 VL Undetectable (40)
1/30/2014 CD4 560 VL Undetectable (40) 22 %
6/19/2014 CD4 584 Vl Undetecable (30)

Offline BKKKevin

  • Member
  • Posts: 35
Re: Complera year two... Anxiety?
« Reply #4 on: July 04, 2014, 08:24:35 AM »
Hello Gadawg,
It would be helpful to us if you gave us a bit more information about your situation?...

What other medications are you taking?
Do you take any over the counter drugs, like sleeping tablets or antihistamines?
What if any recreational drugs or alcohol do you take and how often?
You say your anxiety has gotten worse... What treatment have you had in the past to deal with it?

« Last Edit: July 04, 2014, 08:26:54 AM by BKKKevin »

Offline Niceguy2013

  • Member
  • Posts: 50
Re: Complera year two... Anxiety?
« Reply #5 on: July 06, 2014, 11:14:26 PM »
I'm going through this on Atripla, too. Talked to my doc about my anxiety and how it's affecting my work and personal life and his only suggestion was to change from Atripla to another treatment. I'm responding well to Atripla and suffer from very few other side effects (and also have managed to stockpile a nice cushion of medicine in case of unforseen problems.)
I'm thinking about seeing another doctor to discuss my anxiety.

Online Miss Philicia

  • Member
  • Posts: 23,883
  • celebrity poster, faker & poser
Re: Complera year two... Anxiety?
« Reply #6 on: July 08, 2014, 11:14:14 AM »
I'm going through this on Atripla, too. Talked to my doc about my anxiety and how it's affecting my work and personal life and his only suggestion was to change from Atripla to another treatment. I'm responding well to Atripla and suffer from very few other side effects (and also have managed to stockpile a nice cushion of medicine in case of unforseen problems.)
I'm thinking about seeing another doctor to discuss my anxiety.

Your doctor's recommendation to change HIV medication is completely appropriate as anxiety is a known side effect from what you are taking.
"Iíve slept with enough men to know that Iím not gay"

Offline gadawg1979

  • Member
  • Posts: 141
Re: Complera year two... Anxiety?
« Reply #7 on: July 16, 2014, 07:35:01 PM »
Okay so what we are doing is changing my statin as it was added after Complera and waiting 3 weeks to see what happens... If the problems continue maybe a meds change or paxil.
Diagnosed March 2012
Initial CD4- 156 VL 200K (started Complera) Genotype test no resistance
First labs on meds CD4- 246 VL 2K Taken after 30 days on Complera
90 Day labs VL 306 No CD4 Drawn
8/21/2012 CD4 474 VL Undetectable (40) %20.6
11/27/2012 CD 4 522 VL Undetectable (40)
2/14/2013 CD 4 464 VL Undetecable (30) 19.6%
6/8/3013 CD 4 528 VL Undetectable (30)
9/24/2013 CD 4 546 VL Undetectable (40)
1/30/2014 CD4 560 VL Undetectable (40) 22 %
6/19/2014 CD4 584 Vl Undetecable (30)

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: Complera year two... Anxiety?
« Reply #8 on: July 17, 2014, 01:34:18 AM »
Okay so what we are doing is changing my statin as it was added after Complera and waiting 3 weeks to see what happens... If the problems continue maybe a meds change or paxil.

I had anxiety issues on Atripla and swapped to Complera to get rid of them.  (It worked).

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.